Homogenization for both oscillating operator and Neumann boundary value: $$W^{1,p}$$ W 1, p convergence rate
Jie Zhao () and
Juan Wang ()
Additional contact information
Jie Zhao: Zhongyuan University of Technology
Juan Wang: Zhongyuan University of Technology
Indian Journal of Pure and Applied Mathematics, 2023, vol. 54, issue 3, 876-882
Abstract:
Abstract In this paper, we will study the $$W^{1,p}$$ W 1 , p convergence rate for homogenization problems of solutions for both oscillating operator and Neumann boundary data. By introducing the auxiliary periodic problems as well as Neumann correctors, we reduce the setting of both oscillating operator and Neumann boundary data to a fixed operator, which utilize mostly the fact that the Neumann function as well as its gradient pointwise convergence results, respectively. Boundary layer phenomena in periodic homogenization is also considered.
Keywords: Homogenization; Convergence rates; Oscillating; Neumann functions; Primary: 35B27; Secondary: 35J15 (search for similar items in EconPapers)
Date: 2023
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1007/s13226-022-00305-x Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:indpam:v:54:y:2023:i:3:d:10.1007_s13226-022-00305-x
Ordering information: This journal article can be ordered from
https://www.springer.com/journal/13226
DOI: 10.1007/s13226-022-00305-x
Access Statistics for this article
Indian Journal of Pure and Applied Mathematics is currently edited by Nidhi Chandhoke
More articles in Indian Journal of Pure and Applied Mathematics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().